# SDR IPXA2014051682953

- Difficulty date: May 3, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 234,309 hours, 15,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5417
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SG12 INSPECTION, AFT CARGO BAY BS 1458 FLOOR SUPPORT IS DENTED.     REMOVED FLOOR SUPPORT FROM BS 1450-1500 IAW SRM 51-40-02-0G.  LOCATED DRILLED IAW SRM 51-40-02-06.4.
